Alert archive / Oklahoma / Tornado Warnings in 1999
Tornado Warning 87, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 4, 1999, 6:45 AM CDT for Kay County, Noble County, Oklahoma. It was in force for 45 min. 1 report came from inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties, with what was reported inside it.
The facts
- Issued
- May 4, 1999, 6:45 AM CDT (11:45 UTC)
- Expired
- May 4, 1999, 7:30 AM CDT
- In force
- 45 min
- Issued by
- NWS Norman, OK
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
Counties Kay County, OK, Noble County, OK
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 7:00 AM CDT | Thunderstorm Wind | Ponca City, OK |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 4, 5:00 AM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.8 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2379 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 818 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 257 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 13.3
The text
As transmitted, in the capitals the NWS used until 2016.
999
WFUS1 KOKC 041144 RRA
TOROKC
OKC071-103-041230-
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
645 AM CDT TUE MAY 4 1999
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
KAY COUNTY
NORTHERN NOBLE COUNTY
* UNTIL 730 AM CDT
* AT 645 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PORTION OF THE
STORM WAS LOCATED 11 MILES SOUTHWEST OF MARLAND...MOVING NORTHEAST
AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE HARDY...KILDARE...MARLAND...
NEWKIRK...PONCA CITY...AND TONKAWA
DOPPLER RADAR INDICATED THAT A TORNADO MAY FORM AT ANYTIME. TAKE
COVER NOW. ABANDON MOBILE HOMES AND VEHICLES. MOVE TO AN INTERIOR
ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.
LAT...LON 3660 9740 3638 9731 3655 9708 3677 9707
3675 9692 3699 9678 3696 9716
11What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 4, 4:00 AM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, May 4, 4:00 AM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 400 AM CDT TUE MAY 4 1999 MAIN QUESTION IS WHETHER OR NOT JET MAX PUSHING OUT INTO PLAINS THIS MORNING WILL SET OFF ANOTHER ROUND OF THUNDERSTORMS. DEWPOINTS IN THE 60S COVER ALL OF CENTRAL ZONES WITH VEERED WINDS AND SOMEWHAT DRIER AIR OVER WESTERN ZONES. DONT CONSIDER THIS A TRUE DRYLINE BUT THERE IS A CONVERGENT ZONE SET UP FROM ABOUT ALVA TO LAWTON. LATEST IR SAT SHOWS THICKENING MID CLOUDS WESTERN AND CENTRAL ZONES WHICH SUPPORTS JET COMING OUT AND POTENTIAL FOR PRECIP DEVELOPMENT THIS MORNING. WILL PUT LOW POPS FOR THIS MORNING IN WEST WITH INCREASING POPS CENTRAL AND EAST. WILL MENTION SEVERE FOR ALL BUT WEST ZONES WHERE SLIGHTLY DRIER AIR EXISTS AND WITH DRYLINE PASSAGE EARLY IN THE DAY. ETA SHOWS 1000-2000 J/KG BY AFTERNOON CENTRAL AND EAST WHICH SEEMS REASONABLE CONSIDERING CURRENT DEWPOINTS. SURFACE LOW PUSHING EAST AND APPROACHING PACIFIC FRONT WILL MOVE DRYLINE EAST BY AFTERNOON. CENTRAL AND EAST ZONES STILL UNDER THE GUN FOR SEVERE...ESPECIALLY THIS AFTERNOON. WILL KEEP LOW POPS FAR EAST THIS EVENING OTHERWISE DRY TONIGHT. LITTLE CHANGES MADE FOR DAYS 2-5. SURFACE HIGH PUSHES IN FROM THE NORTHWEST. UPPER LOW MOVES NORTHEAST THEN ANOTHER LOBE ROTATES AROUND WED NIGHT-THU. WILL NOT MENTION PRECIP WITH THIS FEATURE AT THIS TIME AND COUNT ON MOSTLY MID AND HIGH CLOUDS WITH DRIER SURFACE RIDGE BENEATH. FCSTID = 33 OKC 78 52 70 45 / 50 10 0 0 HBR 80 52 74 45 / 20 10 0 0 SPS 80 54 74 47 / 40 10 0 0 GAG 76 45 68 42 / 20 10 0 0 PNC 78 52 70 45 / 50 10 0 0 DUA 80 55 76 48 / 70 20 0 0 .OUN... OK...LAKE CAUTION ALL ZONES TODAY. TX...LAKE CAUTION ALL ZONES TODAY.
In the hours before
Local storm report, May 4, 3:59 AM CDT, 2 hours 46 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
400 AM CDT TUE MAY 4 1999
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0420 PM WESTERN LAWTON OK .88 INCH HAIL
05/03/99 COMANCHE
0435 PM 5 N LAWTON OK 1.75 INCH HAIL
05/03/99 COMANCHE
0451 PM 5 NE LAWTON OK TORNADO
05/03/99 COMANCHE
0458 PM 4 W ELGIN OK 2.00 INCH HAIL
05/03/99 COMANCHE
0456 PM 4 S ANADARKO OK 1.00 INCH HAIL
05/03/99 CADDO
0520 PM 3 W CYRIL OK TORNADO
05/03/99 CADDO
0505 PM 2 S ALTUS OK 1.00 INCH HAIL
05/03/99 JACKSON
0513 PM 5 N ALTUS OK 4.50 INCH HAIL
05/03/99 JACKSON
0704 PM WASHITA OK 2.75 INCH HAIL
05/03/99 CADDO
0640 PM 6 NE BOONE OK TORNADO
05/03/99 CADDO
0700 PM 1 W OKARCHE OK TORNADO
05/03/99 KINGFISHER
0650 PM 10 SW ANADARKO OK TORNADO
05/03/99 CADDO
0700 PM 5 N APACHE OK TORNADO
05/03/99 CADDO
0714 PM 5 N ANADARKO OK TORNADO
05/03/99 CADDO
0711 PM 5 W MOORE OK TORNADO
05/03/99 CLEVELAND
0717 PM 7 S TUTTLE OK TORNADO
05/03/99 GRADY MULTIPLE INJURIES
0651 PM NEWCASTLE OK TORNADO
05/03/99 MCCLAIN
0655 PM 6 N BLANCHARD OK TORNADO
05/03/99 MCCLAIN
0715 PM 4 W MOORE OK TORNADO
05/03/99 CLEVELAND
0715 PM 4 W MOORE OK 2.75 INCH HAIL
05/03/99 CLEVELAND
0701 PM 1 W OKARCHE OK TORNADO
05/03/99 KINGFISHERLocal storm report, May 4, 4:30 AM CDT, 2 hours 15 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
430 AM CDT TUE MAY 4 1999
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0701 PM 1 W OKARCHE OK TORNADO
05/03/99 CANADIAN
0724 PM 3 NW MOORE OK 2.50 INCH HAIL
05/03/99 CLEVELAND
0750 PM 2 E DEL CITY OK TORNADO
05/03/99 OKLAHOMA
0743 PM TINKER AFB OK TORNADO
05/03/99 OKLAHOMA
0728 PM 2 NW MOORE OK 3.00 INCH HAIL
05/03/99 CLEVELAND
0734 PM SE OKLAHOMA CITY OK TORNADO
05/03/99 OKLAHOMA
0747 PM 10 W MINCO OK TORNADO
05/03/99 GRADY
0757 PM 3 N MINCO OK TORNADO
05/03/99 GRADY
0804 PM CHOCTAW OK TORNADO
05/03/99 OKLAHOMA
0815 PM 3 SE JONES OK TORNADO
05/03/99 OKLAHOMA
0834 PM 5 NW YUKON OK TORNADO
05/03/99 CANADIAN
0841 PM 6 N YUKON OK TORNADO
05/03/99 CANADIAN
0815 PM 5 NE UNION CITY OK TORNADO
05/03/99 CANADIAN
0834 PM 5 NW YUKON OK TORNADO
05/03/99 CANADIAN
0841 PM 6 N YUKON OK TORNADO
05/03/99 CANADIAN LARGE TORNADO
0830 PM 3 W GEARY OK TORNADO
05/03/99 BLAINE
0843 PM 8 W KINGFISHER OK TORNADO
05/03/99 KINGFISHER
0850 PM 8 W TECUMSEH OK TORNADO
05/03/99 POTTAWATOMIE
0844 PM WAUKOMIS OK 1.75 INCH HAIL
05/03/99 GARFIELD
0850 PM 1 NE PIEDMONT OK TORNADO
05/03/99 CANADIAN
0922 PM 2 NW CASHION OK TORNADO
05/03/99 KINGFISHER
0936 PM 2 SE CRESCENT OK TORNADO
05/03/99 LOGAN
1030 PM 3 SE MARSHALL OK 63 MPH WIND GUST
05/03/99 LOGAN
1008 PM FREDERICK OK 69 MPH WIND GUST
05/03/99 TILLMAN
1130 PM MEDICINE PARK OK 66 MPH WIND GUST
05/03/99 COMANCHE RECORDED BY MESONET
1002 PM 2 SE HENNESSEY OK TORNADO
05/03/99 KINGFISHER
1025 PM 7 E OKARCHE OK TORNADO
05/03/99 KINGFISHER LARGE TORNADO
1050 PM 3 NW GRANDFIELD OK 68 MPH WIND GUST
05/03/99 TILLMAN
1055 PM 5 E PERRY OK POWER LINES DOWN
05/03/99 NOBLE
1137 PM 7 NE CRESCENT OK TORNADO
05/03/99 LOGAN 12-15 HOUSES DESTROYED
1244 AM SEMINOLE OK 1.00 INCH HAIL
05/04/99 SEMINOLE
1235 AM 10 NW ADA OK .75 INCH HAIL
05/04/99 PONTOTOCLocal storm report, May 4, 4:30 AM CDT, 2 hours 15 minutes before
LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
430 AM CDT TUE MAY 4 1999
TIME (CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0701 PM 1 W OKARCHE OK TORNADO
05/03/99 CANADIAN
0724 PM 3 NW MOORE OK 2.50 INCH HAIL
05/03/99 CLEVELAND
0750 PM 2 E DEL CITY OK TORNADO
05/03/99 OKLAHOMA
0743 PM TINKER AFB OK TORNADO
05/03/99 OKLAHOMA
0728 PM 2 NW MOORE OK 3.00 INCH HAIL
05/03/99 CLEVELAND
0734 PM SE OKLAHOMA CITY OK TORNADO
05/03/99 OKLAHOMA
0747 PM 10 W MINCO OK TORNADO
05/03/99 GRADY
0757 PM 3 N MINCO OK TORNADO
05/03/99 GRADY
0804 PM CHOCTAW OK TORNADO
05/03/99 OKLAHOMA
0815 PM 3 SE JONES OK TORNADO
05/03/99 OKLAHOMA
0834 PM 5 NW YUKON OK TORNADO
05/03/99 CANADIAN
0841 PM 6 N YUKON OK TORNADO
05/03/99 CANADIAN
0815 PM 5 NE UNION CITY OK TORNADO
05/03/99 CANADIAN
0834 PM 5 NW YUKON OK TORNADO
05/03/99 CANADIAN
0841 PM 6 N YUKON OK TORNADO
05/03/99 CANADIAN LARGE TORNADO
0830 PM 3 W GEARY OK TORNADO
05/03/99 BLAINE
0843 PM 8 W KINGFISHER OK TORNADO
05/03/99 KINGFISHER
0850 PM 8 W TECUMSEH OK TORNADO
05/03/99 POTTAWATOMIE
0844 PM WAUKOMIS OK 1.75 INCH HAIL
05/03/99 GARFIELD
0850 PM 1 NE PIEDMONT OK TORNADO
05/03/99 CANADIAN
0922 PM 2 NW CASHION OK TORNADO
05/03/99 KINGFISHER
0936 PM 2 SE CRESCENT OK TORNADO
05/03/99 LOGAN
1030 PM 3 SE MARSHALL OK 63 MPH WIND GUST
05/03/99 LOGAN
1008 PM FREDERICK OK 69 MPH WIND GUST
05/03/99 TILLMAN
1130 PM MEDICINE PARK OK 66 MPH WIND GUST
05/03/99 COMANCHE RECORDED BY MESONET
1002 PM 2 SE HENNESSEY OK TORNADO
05/03/99 KINGFISHER
1025 PM 7 E OKARCHE OK TORNADO
05/03/99 KINGFISHER LARGE TORNADO
1050 PM 3 NW GRANDFIELD OK 68 MPH WIND GUST
05/03/99 TILLMAN
1055 PM 5 E PERRY OK POWER LINES DOWN
05/03/99 NOBLE
1137 PM 7 NE CRESCENT OK TORNADO
05/03/99 LOGAN 12-15 HOUSES DESTROYED
1244 AM SEMINOLE OK 1.00 INCH HAIL
05/04/99 SEMINOLE
1235 AM 10 NW ADA OK .75 INCH HAIL
05/04/99 PONTOTOCSpecial weather statement, May 4, 6:30 AM CDT, 15 minutes before
OKZ004>048-050>052-TXZ083>090-041400- THUNDERSTORM OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 630 AM CDT TUE MAY 4 1999 THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER OKLAHOMA AND WESTERN NORTH TEXAS THROUGH THIS AFTERNOON. THE SLIGHT RISK AREA IS EAST OF A LINE FROM FREEDOM TO HOLLIS. DISCUSSION...A TROUGH OF LOW PRESSURE IN THE UPPER ATMOSPHERE IS MOVING INTO THE SOUTHERN PLAINS TODAY AMD WILL BE LOCATED OVER KANSAS THIS EVENING. THIS TROUGH WILL SPREAD COOLER AIR ALOFT ACROSS OKLAHOMA TODAY WHICH WILL ENHANCE ATMOSPHERIC INSTABILITY. IN ADDITION...STRONGER WINDS ROTATING AROUND THE PERIPHERY OF THE UPPER TROUGH WILL PROVIDE THE LIFT NECESSARY TO DEVELOP STRONG TO SEVERE THUNDERSTORMS. A SURFACE DRYLINE STRETCHES ACROSS EXTREME WESTERN OKLAHOMA AND IS FORECAST TO MOVE INTO CENTRAL OKLAHOMA BY EARLY AFTERNOON AND INTO EASTERN OKLAHOMA THIS EVENING. THE AIR MASS AHEAD OF THE DRYLINE CONTINUES TO BE VERY MOIST AND UNSTABLE WITH SURFACE DEWPOINTS IN THE LOWER TO MIDDLE 60S. THUNDERSTORM DEVELOPMENT WILL OCCUR ALONG AND AHEAD OF THE DRYLINE AS IT MOVES EAST TODAY...AND ALSO IN ASSOCIATION WITH THE BAND OF STRONG WINDS ALOFT WHICH WILL MOVE ACROSS THE AREA THIS MORNING AND EARLY AFTERNOON. WIND SHEAR CONTINUES TO BE FAVORABLE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS INCLUDING SUPERCELLS. BY AFTERNOON...WINDS ALOFT ARE FORECAST TO BECOME MORE UNIDIRECTIONAL...INDICATING THAT THUNDERSTORMS WILL TEND TO EVOLVE INTO A SEVERE SQUALL LINE ACROSS EASTERN OKLAHOMA. THE COMBINATION OF MODERATE INSTABILITY AND FAVORABLE WIND SHEAR SUGGESTS THAT IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... ISOLATED TORNADOES WILL BE POSSIBLE. EMERGENCY MANAGERS AND SPOTTER GROUPS ACROSS OKLAHOMA AND WESTERN NORTH TEXAS SHOULD BE PREPARED FOR POSSIBLE ACTIVATION THIS MORNING AND AFTERNOON. DLF/33
The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 7:07 PM CDT | Tornado Warning | OUN | Caddo, Grady | 38 min |
| May 3, 7:08 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major | 37 min |
| May 3, 7:09 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 66 min |
| May 3, 7:17 PM CDT | Tornado Warning | OUN | Cleveland, McClain, Oklahoma | 43 min |
| May 3, 7:21 PM CDT | Tornado Warning | OUN | Alfalfa | 24 min |
| May 3, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Major | 31 min |
| May 3, 7:38 PM CDT | Tornado Warning | OUN | Alfalfa | 37 min |
| May 3, 7:42 PM CDT | Tornado Warning | OUN | Grady | 33 min |
| May 3, 7:51 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 39 min |
| May 3, 7:53 PM CDT | Tornado Warning | OUN | Canadian, Grady | 52 min |
| May 3, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 28 min |
| May 3, 8:12 PM CDT | Tornado Warning | OUN | Cleveland | 33 min |
| May 3, 8:23 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Kingfisher | 52 min |
| May 3, 8:26 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 34 min |
| May 3, 8:29 PM CDT | Tornado Warning | OUN | Blaine, Canadian, Kingfisher | 31 min |
| May 3, 8:31 PM CDT | Tornado Warning | OUN | Pottawatomie | 29 min |
| May 3, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 23 min |
| May 3, 8:48 PM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 27 min |
| May 3, 8:54 PM CDT | Tornado Warning | OUN | Lincoln | 51 min |
| May 3, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 49 min |
| May 3, 8:57 PM CDT | Tornado Warning | OUN | Pottawatomie | 48 min |
| May 3, 9:06 PM CDT | Tornado Warning | OUN | Kingfisher | 24 min |
| May 3, 9:11 PM CDT | Tornado Warning | OUN | Logan | 49 min |
| May 3, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Stephens | 44 min |
| May 3, 9:20 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 40 min |
| May 3, 9:28 PM CDT | Tornado Warning | OUN | Kingfisher | 32 min |
| May 3, 9:40 PM CDT | Severe Thunderstorm Warning | OUN | Canadian | 50 min |
| May 3, 9:46 PM CDT | Tornado Warning | OUN | Garfield | 29 min |
| May 3, 9:52 PM CDT | Tornado Warning | OUN | Lincoln | 38 min |
| May 3, 9:53 PM CDT | Tornado Warning | OUN | Logan, Payne | 52 min |
| May 3, 9:55 PM CDT | Tornado Warning | OUN | Kingfisher | 35 min |
| May 3, 10:08 PM CDT | Tornado Warning | OUN | Canadian | 37 min |
| May 3, 10:09 PM CDT | Tornado Warning | OUN | Garfield | 51 min |
| May 3, 10:17 PM CDT | Tornado Warning | OUN | Noble | 28 min |
| May 3, 10:20 PM CDT | Severe Thunderstorm Warning | OUN | Major | 40 min |
| May 3, 10:20 PM CDT | Tornado Warning | OUN | Jackson, Tillman | 40 min |
| May 3, 10:24 PM CDT | Tornado Warning | OUN | Kingfisher | 36 min |
| May 3, 10:26 PM CDT | Tornado Warning | OUN | Lincoln | 34 min |
| May 3, 10:38 PM CDT | Tornado Warning | OUN | Major | 37 min |
| May 3, 10:41 PM CDT | Tornado Warning | OUN | Logan | 34 min |
| May 3, 10:45 PM CDT | Tornado Warning | OUN | Noble | 45 min |
| May 3, 10:57 PM CDT | Tornado Warning | OUN | Garfield | 48 min |
| May 3, 11:01 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln | 44 min |
| May 3, 11:10 PM CDT | Severe Thunderstorm Warning | OUN | Murray | 50 min |
| May 3, 11:12 PM CDT | Tornado Warning | OUN | Logan | 33 min |
| May 3, 11:36 PM CDT | Severe Thunderstorm Warning | OUN | Pontotoc | 39 min |
| May 3, 11:38 PM CDT | Tornado Warning | OUN | Payne | 37 min |
| May 3, 11:40 PM CDT | Tornado Warning | OUN | Logan | 35 min |
| May 3, 11:45 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 60 min |
| May 3, 11:55 PM CDT | Tornado Warning | OUN | Noble | 35 min |
| May 4, 12:09 AM CDT | Tornado Warning | OUN | Payne | 36 min |
| May 4, 12:15 AM CDT | Severe Thunderstorm Warning | OUN | Murray | 45 min |
| May 4, 12:31 AM CDT | Severe Thunderstorm Warning | OUN | Pontotoc | 44 min |
| May 4, 12:44 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 46 min |
| May 4, 1:47 AM CDT | Tornado Warning | OUN | Hughes | 28 min |
| May 4, 6:15 AM CDT | Tornado Warning | OUN | Garfield, Noble | 30 min |
| May 4, 6:41 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma, Pottawatomie | 49 min |
| May 4, 7:03 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 42 min |
| May 4, 7:13 AM CDT | Severe Thunderstorm Warning | OUN | Jackson | 47 min |
| May 4, 7:28 AM CDT | Tornado Warning | OUN | Caddo, Grady | 47 min |
| May 4, 7:29 AM CDT | Tornado Warning | OUN | Kay | 31 min |
| May 4, 7:41 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 49 min |
| May 4, 7:41 AM CDT | Severe Thunderstorm Warning | OUN | Logan, Oklahoma | 49 min |
| May 4, 7:44 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kay, Noble | 46 min |
| May 4, 7:49 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 41 min |
| May 4, 7:57 AM CDT | Tornado Warning | OUN | Lincoln | 33 min |
| May 4, 8:12 AM CDT | Tornado Warning | OUN | Payne | 48 min |
| May 4, 8:28 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Logan, Noble, Payne | 47 min |
| May 4, 8:28 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Oklahoma | 47 min |
| May 4, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, McClain | 42 min |
| May 4, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland | 42 min |
| May 4, 8:55 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian | 50 min |
| May 4, 9:32 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 43 min |
| May 4, 9:44 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 46 min |
| May 4, 10:11 AM CDT | Tornado Warning | OUN | Atoka | 34 min |
| May 4, 10:16 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Oklahoma | 44 min |
| May 4, 11:34 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie | 26 min |
| May 4, 11:41 AM CDT | Tornado Warning | OUN | Pottawatomie, Seminole | 34 min |
| May 4, 11:47 AM CDT | Tornado Warning | OUN | Coal | 28 min |
| May 4, 12:00 PM CDT | Tornado Warning | OUN | Hughes, Seminole | 30 min |
Nearby
Tornado Warnings in Oklahoma, 1999Every tornado warning in 1999Tornadoes in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.